Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 46, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 27, 2016, 10:23 AM CDT. It took effect at Jun 27, 2016, 1:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2016, 10:23 AM CDT (15:23 UTC)
- In effect from
- Jun 27, 2016, 1:00 PM CDT
- Expired
- Jun 28, 2016, 3:59 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
316 WHUS73 KGRB 271523 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 AM CDT MON JUN 27 2016 ...GUSTY NORTH WINDS TO DEVELOP THIS AFTERNOON INTO TUESDAY... .THE PASSAGE OF A COLD FRONT WILL BRING GUSTY NORTH WINDS DOWN THE LAKE AND BAY THIS AFTERNOON. THESE PERSISTENT NORTH WINDS ARE EXPECTED TO CONTINUE INTO TUESDAY AND SHOULD BRING WAVES TO SMALL CRAFT ADVISORY LEVELS. LMZ521-522-541>543-272330- /O.NEW.KGRB.SC.Y.0046.160627T1800Z-160629T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1023 AM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS...WINDS BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS. * WAVES...WAVES INCREASING TO 2 TO 4 FEET THIS AFTERNOON AND TONIGHT...WITH WAVES INCREASING TO 3 TO 5 FEET TUESDAY ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
5 follow-up statements
720 WHUS73 KGRB 272038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT MON JUN 27 2016 ...GUSTY NORTH WINDS TO DEVELOP THIS EVENING INTO TUESDAY... .THE PASSAGE OF A COLD FRONT WILL BRING GUSTY NORTH WINDS DOWN THE LAKE AND BAY THIS EVENING INTO TUESDAY. THESE PERSISTENT NORTH WINDS ARE EXPECTED TO CONTINUE INTO TUESDAY AND SHOULD BRING WAVES TO SMALL CRAFT ADVISORY LEVELS...MAINLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-280445- /O.EXT.KGRB.SC.Y.0046.000000T0000Z-160628T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 338 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... * WINDS...BECOMING NORTH AND INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING. * WAVES...INCREASING TO 2 TO 4 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-280445- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160629T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 338 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS THIS EVENING. * WAVES...INCREASING TO 2 TO 4 FEET THIS AFTERNOON INTO TONIGHT...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN SOUTH OF KEWAUNEE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
911 WHUS73 KGRB 280153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 853 PM CDT MON JUN 27 2016 ...GUSTY NORTH WINDS INTO TUESDAY... .THE PASSAGE OF A COLD FRONT WILL BRING GUSTY NORTH WINDS DOWN THE LAKE AND BAY THIS EVENING INTO TUESDAY. THESE PERSISTENT NORTH WINDS ARE EXPECTED TO BRING WAVES TO SMALL CRAFT ADVISORY LEVELS...MAINLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-281000- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160628T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 853 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... * WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH TUESDAY MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-281000- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160629T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 853 PM CDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTH 15 TO 25 KNOTS THROUGH TUESDAY...VEERING NORTHEAST 10 TO 15 KNOTS TUESDAY AFTERNOON. * WAVES...2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN SOUTH OF KEWAUNEE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
757 WHUS73 KGRB 280913 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 AM CDT TUE JUN 28 2016 ...GUSTY NORTH WINDS THIS MORNING... .THE PASSAGE OF A COLD FRONT WILL BRING GUSTY NORTH WINDS DOWN THE LAKE AND BAY FOR TODAY. THESE PERSISTENT NORTH WINDS ARE EXPECTED TO BRING WAVES TO SMALL CRAFT ADVISORY LEVELS...MAINLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-281500- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160628T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 413 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THIS MORNING. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-281715- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160629T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 413 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS...VEERING NORTHEAST 10 TO 15 KNOTS DURING THE AFTERNOON. * WAVES...2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN SOUTH OF KEWAUNEE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
527 WHUS73 KGRB 281456 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT TUE JUN 28 2016 ...GUSTY NORTH WINDS TO PERSIST ALONG THE LAKE THIS AFTERNOON... .GUSTY NORTH WINDS WILL CONTINUE DOWN THE LAKE THIS AFTERNOON. THESE PERSISTENT NORTH WINDS ARE EXPECTED TO BRING WAVES TO SMALL CRAFT ADVISORY LEVELS...MAINLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-281600- /O.EXP.KGRB.SC.Y.0046.000000T0000Z-160628T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 956 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE APPROACH OF AN AREA OF HIGH PRESSURE WILL GRADUALLY ALLOW WINDS TO DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS OVER THE BAY OF GREEN BAY THIS AFTERNOON. NORTH WINDS OF 10 TO 15 KNOTS WITH WAVES OF 1 TO 3 FEET ARE EXPECTED. $$ LMZ541>543-282300- /O.CON.KGRB.SC.Y.0046.000000T0000Z-160629T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 956 AM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS...VEERING NORTHEAST 10 TO 15 KNOTS DURING THE AFTERNOON. * WAVES...2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN SOUTH OF KEWAUNEE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
942 WHUS73 KGRB 282059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CDT TUE JUN 28 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-282200- /O.CAN.KGRB.SC.Y.0046.000000T0000Z-160629T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 359 PM CDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED ON LAKE MICHIGAN. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 5:41 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 27, 5:41 AM CDT, 4 hours 42 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 541 AM CDT MON JUN 27 2016 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 321 AM CDT Mon Jun 27 2016 Early this morning mid level clouds were brushing over far northern wisconsin. Weak radar returns were noted over northeast Minnesota and Upper Michigan with a few locations reporting a light shower or sprinkle. A cold front was dropping south over the area early this morning with winds shifting southwest to northwest during passage. The primary weather feature through tuesday centers on a mid level short wave trough with a reinforcing surface cool front or trough dropping south over the area today through early Tuesday morning. Surface winds will turn more north during passage. Greatest height falls occur toward mid day so anticipate clouds to make the greatest push south late morning over the north and then the rest of the region this afternoon and evening. Steep low level lapse rates develop with mid level cold air advection. Height 700 temps are progged to fall to near 0 C over far northeast wisconsin this evening. Also progs in good agreement with a lfq upper jet passing parts of eastern wisconsin this afternoon. Model data also suggest surface dewpoints may hang around the mid 50s over northeast wisconsin though late this afternoon. With the mention dynamics, an isolated thunderstorm possible over Northeast Wisconsin late afternoon and evening in addition to the isolated to scattered showers..especially a few more breaks in the cloud cover occur. Will brief next crew on this potential. Ground Truth observations to the north with this trough were reporting isolated to scattered showers. Will continue this small mention of showers into the evening over eastern wisconsin. This trough begins to depart to the southeast late tonight as high pressure builds into the region from the west. Clouds may begin to clear overnight over Central and North Central Wisconsin and then diminish toward morning over Eastern Wisconsin. High pressure to settle into the region Tuesday with cooler and less humid conditions. .LONG TERM...Tuesday Night Through Sunday Issued at 321 AM CDT Mon Jun 27 2016 Generally quiet weather should prevail through the weekend. The main concern during this part of the forecast is with a system that is expected to impact the area thursday into thursday night. Surface high pressure over the region on Tuesday night should result in light winds and few clouds, leading to cooler than normal low temperatures. Return flow will bring highs in the mid to upper 70s to most locations on Wednesday. Chances for rain increase starting Wednesday afternoon as a mid level short wave and surface cold front approach from the north, but there is only a slight chance for showers Wednesday afternoon and evening. Showers and some thunderstorms are likely by Thursday as the front and stronger upper dynamics move into Wisconsin. There remains a chance for showers and storms Thursday night. Still too early to tell whether there is much chance for severe weather with the storms. Another surface high then moves in, keeping the forecast area dry Friday through Sunday. Temperatures will be cooler than normal on Friday but warm to near normal highs again for the weekend. && .AVIATION...for 12Z TAF Issuance Issued at 541 AM CDT Mon Jun 27 2016 A cold front will continue to drop southward over the state this morning. Winds shifting to the northwest will mark the frontal passage and then will turn gusty at times today. A short wave trough will drop into the area today into tonight as well. Increasing mvfr or lower end vfr clouds will sweep south over the area today along with isolated to scattered showers with the short wave trough. As the short wave trough drifts southeast of the area late tonight, high pressure building into western Wisconsin will create vfr conditions from west to east. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......TDH
Hazardous weather outlook, Jun 27, 5:47 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 547 AM CDT MON JUN 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 547 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT, BUT IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-281100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 547 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES MAY APPROACH LEVELS HAZARDOUS TO SMALL CRAFT LATE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. TDH/MG
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.